Alert archive / California / Wind Advisories in 2011
Wind Advisory 26, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Nov 1, 2011, 6:08 PM PDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 1, 2011, 6:08 PM PDT (01:08 UTC)
- Expired
- Nov 2, 2011, 3:30 AM PDT
- In force
- 9 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
876 WWUS76 KSTO 020108 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 608 PM PDT TUE NOV 1 2011 CAZ016-017-020300- /O.EXP.KSTO.WI.Y.0025.000000T0000Z-111102T0100Z/ /O.NEW.KSTO.WI.Y.0026.111102T0108Z-111102T0300Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- INCLUDING THE CITIES OF...CHICO...OROVILLE... MARYSVILLE/YUBA CITY 608 PM PDT TUE NOV 1 2011 ...WIND ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...WIND ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS EXTENDED THE WIND ADVISORY...UNTIL 8 PM PDT THIS EVENING. * WINDS...NORTHERLY WINDS OF 20 TO 30 WITH GUSTS TO 40 MPH...MAINLY OVER THE WESTERN SIDE OF THE SACRAMENTO VALLEY. * IMPACTS...DIFFICULT DRIVING CONDITIONS HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 MPH OR GREATER ARE EXPECTED AND OR WIND GUSTS 40 MPH OR GREATER. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ018-020300- /O.EXP.KSTO.WI.Y.0025.000000T0000Z-111102T0100Z/ /O.NEW.KSTO.WI.Y.0026.111102T0108Z-111102T0300Z/ CARQUINEZ STRAIT AND DELTA- 608 PM PDT TUE NOV 1 2011 ...WIND ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...WIND ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS EXTENDED THE WIND ADVISORY...UNTIL 8 PM PDT THIS EVENING. * WINDS...NORTHERLY WINDS OF 20 TO 30 WITH GUSTS TO 40 MPH. * IMPACTS...DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 MPH OR GREATER ARE EXPECTED AND OR WIND GUSTS 40 MPH OR GREATER. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
4 follow-up statements
931 WWUS76 KSTO 020204 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 704 PM PDT TUE NOV 1 2011 CAZ064-021200- /O.EXB.KSTO.WI.Y.0026.000000T0000Z-111102T1200Z/ CLEAR LAKE/SOUTHERN LAKE COUNTY- 704 PM PDT TUE NOV 1 2011 ...WIND ADVISORY IN EFFECT UNTIL 5 AM PDT WEDNESDAY ABOVE 2000 FEET... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY ABOVE 2000 FEET...WHICH IS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. * WINDS...NORTHEAST WINDS OF 20 TO 35 WITH GUSTS OVER 50 MPH OVER RIDGES AND FOR FAVORED NORTHEAST TO SOUTHWEST FACING CANYONS. * IMPACTS...DIFFICULT DRIVING CONDITIONS HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 MPH OR GREATER ARE EXPECTED AND OR WIND GUSTS 40 MPH OR GREATER. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ069-021200- /O.EXB.KSTO.WI.Y.0026.000000T0000Z-111102T1200Z/ WEST SLOPE NORTHERN SIERRA NEVADA- 704 PM PDT TUE NOV 1 2011 ...WIND ADVISORY IN EFFECT UNTIL 5 AM PDT WEDNESDAY ABOVE 3000 FEET... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY ABOVE 3000 FEET...WHICH IS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. * WINDS...NORTHEAST TO EAST WINDS OF 20 TO 40 WITH GUSTS OVER 50 MPH...MAINLY OVER RIDGES AND PASSES AS WELL AS FAVORED EAST TO WEST FACING CANYONS. * IMPACTS...DIFFICULT DRIVING CONDITIONS HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 MPH OR GREATER ARE EXPECTED AND OR WIND GUSTS 40 MPH OR GREATER. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ016-017-020315- /O.CON.KSTO.WI.Y.0026.000000T0000Z-111102T0300Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- INCLUDING THE CITY OF...CHICO 704 PM PDT TUE NOV 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * WINDS...NORTHERLY WINDS OF 20 TO 30 WITH GUSTS TO 40 MPH... MAINLY OVER THE WESTERN SIDE OF THE SACRAMENTO VALLEY. * IMPACTS...DIFFICULT DRIVING CONDITIONS HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 MPH OR GREATER ARE EXPECTED AND OR WIND GUSTS 40 MPH OR GREATER. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ018-020315- /O.CON.KSTO.WI.Y.0026.000000T0000Z-111102T0300Z/ CARQUINEZ STRAIT AND DELTA- 704 PM PDT TUE NOV 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * WINDS...NORTHERLY WINDS OF 20 TO 30 WITH GUSTS TO 40 MPH. * IMPACTS...DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 MPH OR GREATER ARE EXPECTED AND OR WIND GUSTS 40 MPH OR GREATER. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
825 WWUS76 KSTO 020303 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 803 PM PDT TUE NOV 1 2011 CAZ018-020500- /O.EXP.KSTO.WI.Y.0026.000000T0000Z-111102T0300Z/ /O.NEW.KSTO.WI.Y.0027.111102T0303Z-111102T0500Z/ CARQUINEZ STRAIT AND DELTA- 803 PM PDT TUE NOV 1 2011 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PDT THIS EVENING... ...WIND ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO EXTENDED THE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PDT THIS EVENING. * WINDS...NORTHERLY WINDS OF 20 TO 35 WITH GUSTS TO 45 MPH. * IMPACTS...DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 MPH OR GREATER ARE EXPECTED AND OR WIND GUSTS 40 MPH OR GREATER. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ016-017-020415- /O.EXP.KSTO.WI.Y.0026.000000T0000Z-111102T0300Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- INCLUDING THE CITY OF...CHICO 803 PM PDT TUE NOV 1 2011 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. && $$ CAZ064-021200- /O.CON.KSTO.WI.Y.0026.000000T0000Z-111102T1200Z/ CLEAR LAKE/SOUTHERN LAKE COUNTY- 803 PM PDT TUE NOV 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY ABOVE 2000 FEET... A WIND ADVISORY ABOVE 2000 FEET REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. * WINDS...NORTHEAST WINDS OF 20 TO 35 WITH GUSTS OVER 50 MPH OVERRIDGES AND FOR FAVORED NORTHEAST TO SOUTHWEST FACING CANYONS. * IMPACTS...DIFFICULT DRIVING CONDITIONS HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 MPH OR GREATER ARE EXPECTED AND OR WIND GUSTS 40 MPH OR GREATER. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ069-021200- /O.CON.KSTO.WI.Y.0026.000000T0000Z-111102T1200Z/ WEST SLOPE NORTHERN SIERRA NEVADA- 803 PM PDT TUE NOV 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY ABOVE 3000 FEET... A WIND ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. * WINDS...NORTHEAST TO EAST WINDS OF 20 TO 40 WITH GUSTS OVER 50 MPH...MAINLY OVER RIDGES AND PASSES AS WELL AS FAVORED EAST TO WEST FACING CANYONS. * IMPACTS...DIFFICULT DRIVING CONDITIONS HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 MPH OR GREATER ARE EXPECTED AND OR WIND GUSTS 40 MPH OR GREATER. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
176 WWUS76 KSTO 020505 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1005 PM PDT TUE NOV 1 2011 CAZ018-020615- /O.EXP.KSTO.WI.Y.0027.000000T0000Z-111102T0500Z/ CARQUINEZ STRAIT AND DELTA- 1005 PM PDT TUE NOV 1 2011 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS WILL CONTINUE TO DECREASE OVER THE NEXT COUPLE OF HOURS BUT WILL REMAIN BREEZY THROUGH THE NIGHT AND MAINLY BETWEEN 10 TO 25 MPH FOR THE LATE NIGHT HOURS. $$ CAZ064-021200- /O.CON.KSTO.WI.Y.0026.000000T0000Z-111102T1200Z/ CLEAR LAKE/SOUTHERN LAKE COUNTY- 1005 PM PDT TUE NOV 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY ABOVE 2000 FEET... A WIND ADVISORY ABOVE 2000 FEET REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. * WINDS...NORTHEAST WINDS OF 20 TO 35 WITH GUSTS OVER 50 MPH OVERRIDGES AND FOR FAVORED NORTHEAST TO SOUTHWEST FACING CANYONS. * IMPACTS...DIFFICULT DRIVING CONDITIONS HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 MPH OR GREATER ARE EXPECTED AND OR WIND GUSTS 40 MPH OR GREATER. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ069-021200- /O.CON.KSTO.WI.Y.0026.000000T0000Z-111102T1200Z/ WEST SLOPE NORTHERN SIERRA NEVADA- 1005 PM PDT TUE NOV 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY ABOVE 3000 FEET... A WIND ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. * WINDS...NORTHEAST TO EAST WINDS OF 20 TO 40 WITH GUSTS OVER 50 MPH...MAINLY OVER RIDGES AND PASSES AS WELL AS FAVORED EAST TO WEST FACING CANYONS. * IMPACTS...DIFFICULT DRIVING CONDITIONS HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 MPH OR GREATER ARE EXPECTED AND OR WIND GUSTS 40 MPH OR GREATER. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
018 WWUS76 KSTO 021030 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 330 AM PDT WED NOV 2 2011 CAZ064-069-021130- /O.CAN.KSTO.WI.Y.0026.000000T0000Z-111102T1200Z/ CLEAR LAKE/SOUTHERN LAKE COUNTY-WEST SLOPE NORTHERN SIERRA NEVADA- 330 AM PDT WED NOV 2 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY FOR SOUTHERN LAKE COUNTY AND THE WEST SLOPES OF THE NORTHERN SIERRA NEVADA. LOCAL NORTHEASTERLY WIND GUSTS TO AROUND 30 MPH WILL CONTINUE EARLY THIS MORNING BEFORE DECREASING FURTHER. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Nov 1, 3:03 PM PDT, 3 hours 5 minutes earlier.
Area forecast discussion, Nov 1, 3:03 PM PDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 303 PM PDT TUE NOV 1 2011 .SHORT TERM DISCUSSION... AN ACTIVE WEATHER PATTERN IS EXPECTED FOR THE FORECAST AREA AS A SERIES OF WEATHER DISTURBANCES WILL DIVE SOUTHWARD OUT OF THE GULF OF ALASKA AND INTO OUR AREA STARTING THURSDAY. THE FIRST STORM WILL BRING WINDY CONDITIONS AND A CHANCE OF PRECIP WITH SNOW LIKELY IN THE MOUNTAINS...FOLLOWED BY ANOTHER SYSTEM NEXT WEEKEND. TIGHTENED SURFACE PRESSURE GRADIENTS IN THE WAKE OF A VORTMAX WHICH PASSED THE AREA LAST NIGHT WILL BEGIN TO RELAX TONIGHT AS LOW-LEVEL CAA DIMINISHES. COMBINED WITH NOCTURNAL DECOUPLING OF THE LOWER ATMOSPHERE...EXPECTING VALLEY WINDS TO DIMINISH QUICKLY AFTER SUNSET. WINDS CONTINUE OVER THE HIGHER TERRAIN TONIGHT AS THE PRESSURE GRADIENT SHIFTS TO AN EAST-WEST DIRECTION OVER THE SIERRA. THIS GRADIENT WILL BE FAIRLY STRONG...FOR EXAMPLE THE NAM PREDICTS A RNO-SAC PRESSURE GRADIENT OF 10-15 MB THROUGH NOON TOMORROW. WITH LACK OF DECOUPLING AT THE HIGHER ELEVATIONS...EXPECTING GUSTY WINDS TO CONTINUE THROUGH THE NIGHT AND INTO TOMORROW MORNING. WEDNESDAY AFTERNOON OFFERS A LULL IN THE WEATHER AS BRIEF RIDGING DEVELOPS ALONG THE WEST COAST. WED TEMPS WILL RUN A FEW DEGREES COOLER THAN TODAY GIVEN CAA CURRENTLY UNDERWAY. HEIGHTS FALL QUICKLY OVER NORCAL THU AS THE DEEP TROUGH IN THE GULF OF ALASKA DROPS SOUTHWARD. A 150KT 300MB JET OFFSHORE CARVES OUT THE BACKSIDE OF THE TROUGH AND A STRONG VORTMAX MOVES ONSHORE INTO OUR AREA BY LATE IN THE DAY. SYNOPTIC FORCING IS PLENTIFUL WITH THIS SYSTEM...HOWEVER MOISTURE CONTENT IS NOT AS PROMISING. NAM PWAT SHOWS THE SYSTEM CURRENTLY HAS A MOISTURE STREAM WELL OVER ONE INCH...BUT THIS IS PROGGED TO DECREASE AND WEAKEN AS THE SYSTEM DROPS SOUTHWARD. AS SUCH...THE 18Z NAM IS DRIER OVERALL WITH THE SYSTEM...CAUSING THE INITIAL PRECIP BAND THU AFTERNOON TO DISSIPATE BY THE TIME IT REACHES THE SAC VALLEY. INSTEAD...IT BRINGS THE BULK OF THE QPF TO THE FORECAST AREA FRI MORNING WITH THE CORE OF THE UPPER LOW. WILL WAIT FOR ADDITIONAL MODELS RUNS BEFORE SIGNIFICANTLY DRYING OUT EXISTING FORECAST. HAVE LEFT A MIX OF CHANCE AND LIKELY POPS FOR THE VALLEYS FOR NOW. OVER THE SIERRA AND SOUTHERN CASCADES...A FEW INCHES OF SNOW LOOKS TO BE A GOOD BET AS OROGRAPHIC LIFTING WILL LEAD TO MORE SUBSTANTIAL QPF AND SNOW LEVELS DROP NEAR 3500 FEET BY LATE THU. SHOWERS WILL LINGER DURING THE DAY FRI UNDER A COLD AND SLIGHTLY UNSTABLE AIRMASS ON THE BACKSIDE OF THE TROUGH. INSTABILITY LOOKS TO BE INSUFFICIENT FOR THUNDERSTORMS AT THIS POINT...BUT CLEARING SKIES FRIDAY NIGHT MAY BRING THE FIRST FROST OF THE SEASON TO THE NORTHERN SAC VALLEY. -DVC .EXTENDED DISCUSSION (SATURDAY THROUGH TUESDAY) NW FLOW ALOFT WILL PERSIST INTO THE WEEKEND AS SEVERAL MORE WAVES DROP SOUTHWARD OVER NORCAL. ONE DISTURBANCE MOVES THROUGH SUN MORNING...POSSIBLY FOLLOWED BY ANOTHER TUE. WHILE IT IS STILL TOO FAR OUT TO DIAGNOSE STRENGTH AND TIMING OF THESE FEATURES...AT THIS POINT IT APPEARS UNSETTLED WEATHER WILL CONTINUE THROUGH THE WEEKEND. -DVC && .AVIATION... VFR CONDITIONS THE NEXT 24 HOURS...EXCEPT PATCHY FOG DEVELOPING IN THE MOUNTAIN BASINS OF WESTERN PLUMAS COUNTY TONIGHT. ACROSS THE VALLEY...LOOK FOR GUSTY NORTH WINDS TO WEAKEN TO THE 5-15 KT RANGE THIS EVENING AND TONIGHT. NORTHEAST WINDS OVER THE MOUNTAINS GUSTING TO 45 KT POSSIBLE THROUGH 12Z WEDNESDAY. WINDS WILL BECOME LIGHT AFTER 18Z WEDNESDAY. DANG && .STO WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 PM PDT THIS EVENING CARQUINEZ STRAIT AND DELTA. WIND ADVISORY UNTIL 6 PM PDT THIS EVENING CENTRAL SACRAMENTO VALLEY...SOUTHERN SACRAMENTO VALLEY. &&
Hazardous weather outlook, Nov 1, 9:01 AM PDT, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SACRAMENTO CA 901 AM PDT TUE NOV 1 2011 CAZ013>019-063-064-066>069-021400- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 901 AM PDT TUE NOV 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY GUSTY NORTHERLY TO NORTHEASTERLY WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL SPREAD ACROSS THE SACRAMENTO VALLEY AND NORTHERN SIERRA TODAY...WITH THE STRONGER WINDS OVER THE WESTERN SACRAMENTO VALLEY. THE FOCUS OF STRONGEST WINDS WILL SWITCH TO THE NORTHERN SIERRA NEVADA TONIGHT WHERE LOCAL NORTHEAST WIND GUSTS OF 40 TO 45 WILL BE POSSIBLE. * WIND ADVISORY..............SEE WWUS76 KSTO - NPWSTO FOR DETAILS * .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY A SERIES OF COLD WEATHER SYSTEMS FROM THE GULF OF ALASKA WILL AFFECT THE REGION THROUGH THE WEEKEND. THE FIRST WILL MOVE THROUGH THE REGION THURSDAY INTO FRIDAY AND IS EXPECTED TO BRING LIGHT TO MODERATE AMOUNTS OF PRECIPITATION WITH LOWERING SNOW LEVELS. ACCUMULATING SNOW WILL BE POSSIBLE ACROSS THE HIGH NORTHERN SIERRA NEVADA PASSES LATER THURSDAY AND THURSDAY NIGHT. ANOTHER SYSTEM IS FORECAST TO MOVE THROUGH THE REGION SATURDAY NIGHT INTO SUNDAY.THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT(LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
In the hours before
Special weather statement, Nov 1, 3:14 PM PDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SACRAMENTO CA 314 PM PDT TUE NOV 1 2011 CAZ013>019-063-064-066>069-022215- SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- 314 PM PDT TUE NOV 1 2011 ...UNSETTLED WEATHER RETURNS TO THE REGION THIS WEEK... COOLER AND WETTER WEATHER WILL DEVELOP LATER THIS WEEK AS A PAIR OF WEATHER SYSTEMS AFFECT THE REGION. THE FIRST WEATHER SYSTEM IS FORECAST TO MOVE IN ON THURSDAY. THIS SYSTEM WILL BRING GENERALLY LIGHT TO MODERATE AMOUNTS OF PRECIPITATION LATE THURSDAY INTO FRIDAY WITH SEVERAL INCHES OF SNOW LIKELY OVER THE NORTHERN SIERRA NEVADA PASSES...INCLUDING I-80 OVER DONNER PASS AND HIGHWAY 50 OVER ECHO SUMMIT. SNOW LEVELS BY FRIDAY MORNING ARE FORECAST TO LOWER TO AROUND 3000 FEET FOR THE SOUTHERN CASCADES AND AROUND 4000 FEET FOR SIERRA NEVADA SOUTH OF LAKE TAHOE. VERY WINDY CONDITIONS WILL DEVELOP OVER MOUNTAIN RIDGES...LEADING TO LOWERED VISIBILITIES FROM BLOWING SNOW. A SECOND SYSTEM WILL MOVE THROUGH THE AREA LATE SATURDAY INTO EARLY SUNDAY. THIS DISTURBANCE WILL BRING ANOTHER CHANCE OF VALLEY RAIN SHOWERS AND MOUNTAIN SNOW...ALONG WITH UNSEASONABLY COLD TEMPERATURES.
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 8:03 PM PDT | Wind Advisory | STO | 117 min | |
| Nov 2, 3:12 PM PDT | Winter Weather Advisory | STO | 36 hr | |
| Nov 2, 3:13 PM PDT | Frost Advisory | STO | 12 hr |
Nearby
Wind Advisories in California, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.